Posted by rod on November 26, 2002, at 10:38:39
In reply to Accidently took 80 mg of Celexa - yes!, posted by rod on January 12, 2002, at 13:04:29
I owe you this. After some months I do not want to leave this incorect.
It did last for about 2 weeks, made me then totally sucidal (drove up a hill with my car and wanted to jump down a few hundret meters down the rock, but didnt)
Seems like it just was a transient state of feeling good on celexa. The long term effect didnt help my depression. (have taken it for 6 months until 2 weeks on 60 mg)
> I am on 40 mg of Celexa and 45 mg of Cloimipramine.
> Suffer from GAD, social phobia and depression.
> a few days ago, I took the double dose of Celexa, and hey, this was definitly better! the next day I went to university (often I feel too bad to go there) and hey, I was able to talk to the professor, went to eat something there (mensa) where a lot of people were without great feeling of fear! Everything was so easy (fast and clear thinking, nice handwriting, clear speaking)
> But this feeling went away, cause I took my meds as normal.
> once I have asked my doc about incereasing the dosage of Celexa and she answerd: "No, this just takes time to get effective". But how long? I take Celexa for 4 months now, and nothing is really better on 40 mg!
> Why wait, if it can go faster! I really dont understand her. And I think I have the proof that it can really get better.
> any comment is welcome